# SDR DALA2023032402292

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,915 hours, 28,192 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 BROKEN STABILIZATION STRAP IN STA365.25 AND LBL 24.75 THROUGH ACCESS PANEL 119BL. CORRECTIVE ACTION: SUMMARY OF NRC 00016: STABILIZATION STRAP IN STA 365.25 AND LBL 24.75 WAS REPAIRED PER B-757-200 SRM. (2683744)
